Alert archive / New Jersey / Small Craft Advisories in 2013

Small Craft Advisory 54, NWS Philadelphia/Mount Holly

May 25, 2013

NWS Philadelphia/Mount Holly issued this small craft advisory at May 25, 2013, 8:23 PM EDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
May 25, 2013, 8:23 PM EDT (00:23 UTC)
Expired
May 26, 2013, 6:00 PM EDT
In force
22 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

052 
WHUS71 KPHI 260023
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
823 PM EDT SAT MAY 25 2013

ANZ430-431-452>455-260600-
/O.CAN.KPHI.GL.W.0020.000000T0000Z-130526T0600Z/
/O.NEW.KPHI.SC.Y.0054.130526T0023Z-130526T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
823 PM EDT SAT MAY 25 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM EDT SUNDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS TO AROUND 25 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450-451-260600-
/O.CON.KPHI.GL.W.0020.000000T0000Z-130526T0600Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
823 PM EDT SAT MAY 25 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
3 follow-up statements
982 
WHUS71 KPHI 260556
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
156 AM EDT SUN MAY 26 2013

ANZ450-451-261000-
/O.CAN.KPHI.GL.W.0020.000000T0000Z-130526T0600Z/
/O.EXA.KPHI.SC.Y.0054.000000T0000Z-130526T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
156 AM EDT SUN MAY 26 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-452>455-261000-
/O.CON.KPHI.SC.Y.0054.000000T0000Z-130526T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
156 AM EDT SUN MAY 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
745 
WHUS71 KPHI 260736
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 AM EDT SUN MAY 26 2013

ANZ430-431-450>455-262200-
/O.CON.KPHI.SC.Y.0054.000000T0000Z-130526T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
336 AM EDT SUN MAY 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET ON THE OCEAN AND 2 TO 4 FEET ON DELAWARE
  BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
007 
WHUS71 KPHI 262154
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
554 PM EDT SUN MAY 26 2013

ANZ430-431-450>455-262300-
/O.EXP.KPHI.SC.Y.0054.000000T0000Z-130526T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
554 PM EDT SUN MAY 26 2013

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...

THE WINDS NEARSHORE WILL CONTINUE TO DIMINISH, THEREFORE THE SMALL
CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 25, 6:25 PM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, May 25, 6:25 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
625 PM EDT SAT MAY 25 2013

.SYNOPSIS...
LOW PRESSURE NEAR THE NEW ENGLAND COAST WILL LIFT GRADUALLY TO THE
NORTHEAST THROUGH SUNDAY. MEANWHILE, HIGH PRESSURE LOCATED NEAR
NORTHWEST ONTARIO WILL BUILD TO THE SOUTH AND EAST. A SECTION OF THE
HIGH IS FORECAST TO PASS OVER OUR REGION AROUND MONDAY NIGHT BEFORE
MOVING OFF THE COAST. A WARM FRONT APPROACHING FROM THE SOUTHWEST IS
EXPECTED TO ARRIVE TUESDAY NIGHT AND WEDNESDAY. HIGH PRESSURE IS
THEN ANTICIPATED TO BUILD INTO OUR REGION FROM THE SOUTH FOR
THURSDAY THROUGH SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
LOW PRESSURE WILL REMAIN NEAR THE COAST OF NEW ENGLAND THROUGH
TONIGHT. THIS WILL CONTINUE TO CIRCULATE A CHILLY AIRMASS ACROSS OUR
CWA WITHIN A CYCLONIC FLOW. THE FLOW ABOVE THE SURFACE WILL
GRADUALLY LESSEN THROUGH THE NIGHT, HOWEVER THE TIGHTENED PRESSURE
GRADIENT WILL MAINTAIN SOME WIND DESPITE THE BOUNDARY LAYER COOLING.
THE DEPTH OF THE MIXING LAYER WILL SHRINK THROUGH THE NIGHT HOWEVER,
WHICH WILL LESSEN THE SURFACE WINDS/GUSTS.

THERE CONTINUES TO BE PLENTY OF MOISTURE WRAPPING AROUND THE SURFACE
SYSTEM AND ALSO THE CLOSED UPPER-LEVEL LOW. AT THE SAME TIME, DRIER
AIR IS GETTING DRAWN IN FROM THE WEST AND SOUTHWEST. THERE WILL
STILL BE JUST ENOUGH LIFT ACROSS OUR FAR NORTHERN ZONES FOR AWHILE
THIS EVENING TO GENERATE A FEW SHOWERS OR SPRINKLES. THEREFORE, WE
CONTINUED THE IDEA OF LOWERING POPS FROM SOUTHWEST TO NORTHEAST
THERE THROUGH ABOUT MIDNIGHT. WE DID ADD IN A LAYER OF SPRINKLES
GIVEN SOME LIGHT RADAR RETURNS ROTATING SOUTHEASTWARD.

BASED ON A CONTINUATION OF A LIGHT TO MODERATE WIND OVERNIGHT, NO
THREAT OF FROST ACROSS THE FAR NORTH IS EXPECTED. NO MAJOR CHANGES
WERE MADE TO THE LOW TEMPERATURES ATTM. THE SKY COVER WAS ADJUSTED
WHICH INCLUDED AN INCREASE NORTH OF PHILADELPHIA FOR AWHILE LONGER.
THE HOURLY TEMPERATURE/DEW POINT GRIDS WERE ADJUSTED STARTING WITH
THE LATEST OBSERVATIONS, THEN SOME OF THE LAMP/LAV GUIDANCE WAS
BLENDED IN.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
MODERATING TREND EXPECTED AS TEMPERATURES WILL RUN 5 TO 10
DEGREES WARMER THAN TODAY. NW FLOW WILL CONTINUE OVER THE REGION
BUT WINDS WILL NOT BE AS STRONG. NO PRECIPITATION EXPECTED AND
CLOUD COVER GENERATED BY DAYTIME HEATING WILL NOT BE AS WIDESPREAD
AS TODAY, SO MOST AREAS WILL SEE QUITE A BIT MORE SUNSHINE THAN
THEY DID TODAY. PREVIOUS FORECAST TRACKED VERY WELL, AND HIGH
TEMPERATURES WERE LEFT UNCHANGED.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
A MID LEVEL LOW IS FORECAST TO BE LOCATED OVER NEW BRUNSWICK,
CANADA ON SUNDAY EVENING WITH A RIDGE AXIS EXTENDING FROM TEXAS TO
WESTERN ONTARIO. THE LOW WILL LIFT TO THE NORTHEAST. THE RIDGE
WILL BUILD TO THE EAST AND IT IS EXPECTED TO INFLUENCE OUR REGION
FROM THE MIDDLE OF THE WORK WEEK INTO NEXT WEEKEND. AS A RESULT,
WE ARE ANTICIPATING A WARMING TREND ALONG WITH INCREASING
HUMIDITY.

HIGH PRESSURE WILL CONTINUE TO BUILD INTO OUR REGION FROM THE
NORTHWEST FOR SUNDAY NIGHT AND MONDAY. A MAINLY CLEAR SKY IS
ANTICIPATED FOR SUNDAY NIGHT AND THE WIND SHOULD FALL BELOW 5 MPH
AT MOST LOCATIONS. TEMPERATURES ARE FORECAST TO DROP INTO THE 40S
IN MUCH OF OUR REGION. MINIMUM READINGS MAY BE IN THE LOWER 50S IN
HIGHLY URBANIZED AREAS. SOME SPOTS IN THE POCONOS AND IN FAR
NORTHERN NEW JERSEY COULD DROP INTO THE MIDDLE AND UPPER 30S AND
THERE MAY BE SOME PATCHY FROST FROM LATE SUNDAY NIGHT INTO EARLY
MONDAY MORNING. A LIGHT NORTHWEST TO WEST FLOW ON MONDAY WILL
LIKELY CONTINUE TO BRING DRY AIR INTO OUR REGION. THE DRY AIR
SHOULD WARM EFFICIENTLY AND WE ARE EXPECTING A 30 PLUS DEGREE
DIURNAL TEMPERATURE RANGE AT MOST LOCATIONS. AFTERNOON READINGS
ARE FORECAST TO RISE WELL INTO THE 70S.

ANOTHER COOL DRY NIGHT IS EXPECTED FOR MONDAY NIGHT AS SURFACE
HIGH PRESSURE PASSES THROUGH OUR REGION. THE AIR MASS WILL LIKELY
HAVE MODIFIED A BIT BY THAT TIME AND MINIMUM TEMPERATURES SHOULD
BE ABOUT 5 TO 7 DEGREES WARMER THAN THOSE ON SUNDAY NIGHT.

AS THE HIGH PASSES OFF THE COAST ON TUESDAY, THE SURFACE FLOW
SHOULD SWITCH TO THE SOUTHEAST AND SOUTH AND AFTERNOON
TEMPERATURES ARE FORECAST TO GET NEAR 80 DEGREES IN MUCH OF OUR
REGION.

A WARM FRONT APPROACHING FROM THE SOUTHWEST MAY BRING A SLIGHT
CHANCE OF SHOWERS TO OUR REGION BEGINNING ON TUESDAY AFTERNOON
WITH A BETTER CHANCE OF SHOWERS FOR TUESDAY NIGHT INTO WEDNESDAY.
AS CONDITIONS DESTABILIZE ON WEDNESDAY AFTERNOON WITH INCREASING
LOW LEVEL MOISTURE AND DAYTIME HEATING WE MAY SEE A FEW
THUNDERSTORMS, AS WELL.

THE WARM FRONT IS ANTICIPATED TO LIFT TO OUR NORTH FOR THURSDAY
THROUGH SATURDAY. WARM AND HUMID CONDITIONS ARE EXPECTED THROUGH
THE PERIOD. DAYTIME HIGH TEMPERATURES ARE FORECAST TO APPROACH 90
EXCEPT RIGHT ALONG THE COAST AND IN THE ELEVATED TERRAIN.
OVERNIGHT MINIMUM READINGS SHOULD BE MOSTLY IN THE 60S DUE TO THE
INCREASED HUMIDITY.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...VFR, WITH CEILINGS AROUND 7,000 FEET FROM KABE TO KPHL TO
KACY NORTHWARD DISSIPATING MAINLY FROM SOUTHWEST TO NORTHEAST.
NORTHWEST WINDS 15-20 KNOTS WITH GUSTS TO AROUND 25 KNOTS,
DIMINISHING TO 10 TO 15 KNOTS.

SUNDAY...VFR. NORTHWEST WINDS INCREASING TO 15 TO 20 KNOTS WITH GUSTS
TO AROUND 25 KNOTS BY MID MORNING.

OUTLOOK...
SUNDAY NIGHT THROUGH TUESDAY...VFR.

TUESDAY NIGHT AND WEDNESDAY...CONDITIONS POSSIBLY LOWERING TO
MVFR AS A WARM FRONT LIFTS THROUGH OUR REGION. THERE IS A CHANCE
OF SHOWERS AND AFTERNOON THUNDERSTORMS.

WEDNESDAY NIGHT AND THURSDAY...MAINLY VFR WITH POSSIBLE MVFR
CONDITIONS IN HAZE AND FOG DURING THE LATE NIGHT AND EARLY MORNING
HOURS.

&&

.MARINE...
GALE WARNINGS CONTINUE. THE GALE FLAG WILL CONTINUE THOUGH THE
EVENING PERIOD WITH THE DECENT PRESSURE GRADIENT ACROSS THE REGION
AND THE COLD NORTHWEST FLOW. CLOUDS/SHOWERS ACROSS THE NORTHERN NJ
COASTAL WATERS WHICH WILL END BY MIDNIGHT. WINDS WILL DECREASE
TOWARD MIDNIGHT...WITH GALES PROBABLY BEING CONVERTED BACK TO SCA
FLAG OVERNIGHT. SCA CONDITIONS WILL LIKELY CONTINUE FOR MUCH OF
SUNDAY WITH DRY WEATHER.

OUTLOOK...
HIGH PRESSURE WILL INFLUENCE THE COASTAL WATERS OF NEW JERSEY AND
DELAWARE FOR SUNDAY NIGHT THROUGH TUESDAY. A WARM FRONT IS
EXPECTED TO LIFT THROUGH OUR REGION DURING TUESDAY NIGHT AND
WEDNESDAY FOLLOWED BY ANOTHER AREA OF HIGH PRESSURE FOR THURSDAY.
WIND SPEEDS AND WAVE HEIGHTS WILL LIKELY REMAIN BELOW THE SMALL
CRAFT ADVISORY CRITERIA THROUGH THE PERIOD.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 2 AM EDT SUNDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...GORSE/IOVINO
NEAR TERM...GORSE
SHORT TERM...SZATKOWSKI
LONG TERM...IOVINO
AVIATION...GORSE/SZATKOWSKI/IOVINO
MARINE...SZATKOWSKI/IOVINO
Hazardous weather outlook, May 25, 3:32 PM EDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 PM EDT SAT MAY 25 2013

NJZ001-PAZ054-055-261945-
SUSSEX-CARBON-MONROE-
332 PM EDT SAT MAY 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

GUSTY WINDS ARE EXPECTED INTO THIS EVENING. THE PROLONGED PERIOD
OF WIND GUSTS EXCEEDING 30 MPH COULD CAUSE SOME TREE DAMAGE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PATCHY FROST IS POSSIBLE EARLY ON MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ007>010-012-013-015>023-027-
PAZ060>062-070-071-101>106-261945-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
332 PM EDT SAT MAY 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

GUSTY WINDS ARE EXPECTED INTO THIS EVENING. THE PROLONGED PERIOD
OF WIND GUSTS EXCEEDING 30 MPH COULD CAUSE SOME TREE DAMAGE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-261945-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
332 PM EDT SAT MAY 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

GUSTY WINDS ARE EXPECTED INTO THIS EVENING. THE PROLONGED PERIOD
OF WIND GUSTS EXCEEDING 30 MPH COULD CAUSE SOME TREE DAMAGE.

THERE IS A MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-261945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
332 PM EDT SAT MAY 25 2013

...GALE WARNING IN EFFECT UNTIL 2 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 3:07 PM EDTFrost AdvisoryPHISussex16 hr

Nearby

Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.